# SDR UALA2010121704612

- Difficulty date: December 16, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 46,047 hours, 5,477 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 403
- Condition: Inoperative
- Location: Apu Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATT DID NOT SHOW CHARGE AFTER APU START.  R & R CHARGER, OPS CHECKED OK.
